# SDR WX0A2015042272539

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

STARTED BOTH ENGS, LT HYD QTY WAS 9 QTS, BY THE TIME WE REACHED THE END OF THE RUNWAY IT WAS INDICATING 6 QTS.  RETURNED TO THE GATE INDICATING 4 QTS.  FOUND INBD AFT MOTOR OPERATED DUAL SOV FITTING LOOSE.  REMOVED FITTING & REPLACED O RING.  REINSTALLED FITTING & LEAK CHECKED GOOD IAW AMM 29-10-08.  SERVICED LT HYD TO FULL WITH 7 QTS IAW AMM 12-13-01.
